Alert archive / Wisconsin / Freeze Warnings in 2018
Freeze Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Oct 11, 2018, 3:13 AM CDT for 16 counties in Wisconsin. It took effect at Oct 12, 2018, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2018, 3:13 AM CDT (08:13 UTC)
- In effect from
- Oct 12, 2018, 1:00 AM CDT
- Expired
- Oct 12, 2018, 7:48 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
882 WWUS73 KMKX 110813 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 313 AM CDT Thu Oct 11 2018 ...A Cold Night Will Bring Frost or Freeze Conditions... WIZ046-047-051-052-056>059-062>065-067>070-111615- /O.NEW.KMKX.FZ.W.0002.181012T0600Z-181012T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock- Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 313 AM CDT Thu Oct 11 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Freeze Warning...which is in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 29 to 32 degree range. * IMPACTS...Any cold-sensitive plants will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ060-066-071-072-111615- /O.NEW.KMKX.FR.Y.0002.181012T0600Z-181012T1400Z/ Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 313 AM CDT Thu Oct 11 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Frost Advisory...which is in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 32 to 34 degree range. * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Cronce
5 follow-up statements
347 WWUS73 KMKX 111357 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 857 AM CDT Thu Oct 11 2018 ...A Cold Night Will Bring Frost or Freeze Conditions... WIZ046-047-051-052-056>059-062>065-067>070-112200- /O.CON.KMKX.FZ.W.0002.181012T0600Z-181012T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock- Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 857 AM CDT Thu Oct 11 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A Freeze Warning remains in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 29 to 32 degree range. * IMPACTS...Any cold-sensitive plants will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ060-066-071-072-112200- /O.CON.KMKX.FR.Y.0002.181012T0600Z-181012T1400Z/ Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 857 AM CDT Thu Oct 11 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A Frost Advisory remains in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 32 to 34 degree range. * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
079 WWUS73 KMKX 111951 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 251 PM CDT Thu Oct 11 2018 ...A Cold Night Will Bring Frost or Freeze Conditions... WIZ046-047-051-052-056>059-062>065-067>070-120400- /O.CON.KMKX.FZ.W.0002.181012T0600Z-181012T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock- Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 251 PM CDT Thu Oct 11 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A Freeze Warning remains in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 29 to 32 degree range. * IMPACTS...Any cold-sensitive plants will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ060-066-071-072-120400- /O.CON.KMKX.FR.Y.0002.181012T0600Z-181012T1400Z/ Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 251 PM CDT Thu Oct 11 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A Frost Advisory remains in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 32 to 34 degree range. * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
717 WWUS73 KMKX 120150 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 850 PM CDT Thu Oct 11 2018 ...A Cold Night Will Bring Frost or Freeze Conditions... WIZ046-047-051-052-056>059-062>065-067>070-121000- /O.CON.KMKX.FZ.W.0002.181012T0600Z-181012T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock- Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 850 PM CDT Thu Oct 11 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... a Freeze Warning remains in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 30 to 32 degree range. * IMPACTS...Any cold-sensitive plants will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ060-066-071-072-121000- /O.CON.KMKX.FR.Y.0002.181012T0600Z-181012T1400Z/ Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 850 PM CDT Thu Oct 11 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... a Frost Advisory remains in effect from 1 AM to 9 AM CDT Friday. * TEMPERATURE...Lows tonight in the 32 to 34 degree range. * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
269 WWUS73 KMKX 120845 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 345 AM CDT Fri Oct 12 2018 ...A Cold Morning Will Bring Frost or Freeze Conditions... WIZ046-047-051-052-056>059-062>065-067>070-121400- /O.CON.KMKX.FZ.W.0002.000000T0000Z-181012T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock- Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 345 AM CDT Fri Oct 12 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... a Freeze Warning remains in effect until 9 AM CDT this morning. * TEMPERATURE...Lows early this morning in the 30 to 32 degree range. * IMPACTS...Any cold-sensitive plants will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ060-066-071-072-121400- /O.CON.KMKX.FR.Y.0002.000000T0000Z-181012T1400Z/ Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 345 AM CDT Fri Oct 12 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... a Frost Advisory remains in effect until 9 AM CDT this morning. * TEMPERATURE...Lows early this morning in the 32 to 34 degree range. * IMPACTS...Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ MRC
889 WWUS73 KMKX 121248 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 748 AM CDT Fri Oct 12 2018 WIZ046-047-051-052-056>059-062>065-067>070-121400- /O.CAN.KMKX.FZ.W.0002.000000T0000Z-181012T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock- Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 748 AM CDT Fri Oct 12 2018 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Freeze Warning. Temperatures have reached their morning lows at this time. Just a few sites reached the freezing mark, and an additional Freeze Warning may again be needed tonight. $$ WIZ060-066-071-072-121400- /O.CAN.KMKX.FR.Y.0002.000000T0000Z-181012T1400Z/ Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 748 AM CDT Fri Oct 12 2018 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Frost Advisory. Temperatures have reached their morning lows at this time. Just a few sites reached the low 30s, and an additional Frost Advisory may be needed tonight. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Oct 10, 10:42 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Oct 10, 10:42 PM CDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1042 PM CDT Wed Oct 10 2018
.UPDATE...
There may be a few sprinkles out there due to the steep very low
level lapse rates. The wind sure did pick up across the area with
a few spots gusting into the lower 40 mph range. We should see
those speeds diminish slightly into the overnight hours, but they
will remain quite gusty through Thursday morning. The forecast is
in good shape.
&&
.AVIATION(06Z TAFS)...
Look for MVFR conditions into Thursday afternoon with CIGS ranging
from 1500-2500ft. VFR conditions with clearing skies returns later
Thursday afternoon into the evening. Westerly winds will also
remain quite strong through Thursday morning, then diminishing
quickly during the afternoon.
&&
.PREV DISCUSSION... (Issued 840 PM CDT Wed Oct 10 2018)
UPDATE...
The front has pushed through. The westerly winds have kicked in
and are a bit more robust than expected...at least in the
immediate wake of the front. Look for gusty/blustery conditions
to persist right through the day on Thursday. Colder air is
flowing in...along with an associated large stratus deck of
clouds. The forecast is in good shape, so no big adjustments
needed.
MARINE...
Southwest to west winds are ramping up quickly across Lake
Michigan. Gale force winds are expected over the next hour or two.
Look for the winds to veer more westerly over the next few hours
as well. Strong low pressure will track from the bay of Green Bay
early this evening, to well northeast of the Great Lakes by this
time Thursday.
A gale warning is in effect for our nearshore waters and all of
the open waters of Lake Michigan through the morning on Thursday.
A small craft advisory for the nearshore waters will be needed
when that expires.
PREV DISCUSSION... (Issued 656 PM CDT Wed Oct 10 2018)
UPDATE...
The cold front will sweep out over Lake Michigan by 7 pm, taking
any showers along with it. Look for drier, gusty west winds to
overspread the area in its wake.
AVIATION(00Z TAFS)...
The cold front will sweep out over Lake Michigan by the start of
the next TAF cycle...or 00z Thu. Look for westerly winds to
increase and become rather gusty through the TAF period. The cold
air advection behind the front will help keep CIGS at MVFR levels
through Thursday afternoon. Expect clouds to hover around
1.5-2.5kft, lifting to 3kft Thursday afternoon. Conditions are
expected to improve to VFR levels by Thursday evening.
PREV DISCUSSION... (Issued 316 PM CDT Wed Oct 10 2018)
DISCUSSION...
Tonight and Thursday...Forecast Confidence is High.
Light to moderate rain via the warm conveyor belt will come to an
end over ern WI late this afternoon, but a broken line of showers
and possibly isold tstorms along the cold front over sw WI will
move ewd into early evening. No longer anticipating any short
term flooding problems other than the rivers that are already in
flood or are forecasted to rise to flood stage.
The 999 mb Low over west central WI will deepen and occlude to the
ern portion of Upper MI and Lake Superior tnt and reach near James
Bay, Canada around 00Z Fri. Strong cold advection and gusty winds
to 30 to 35 mph tnt-Thu. Temps will fall into the upper 30s to
lower 40s by sunrise Thu and remain in the 40s through the day.
Thursday night through Saturday - Confidence...Medium
Center of surface high will shift to the south of WI this period
with ridging becoming centered across WI Friday night. A couple of
chilly and frosty nights are likely. A mid level trough axis
swings through later Friday into Friday evening. Except for the
00z ECMWF, models keep qpf with this feature to our south. Clouds
and winds may be a limiting factor in widespread frost formation
Thursday night. By Friday night, clouds should be fewer and winds
lighter, so this looks to be the better chance at a more
widespread frost. On saturday we start to see some low/mid level
waa in advance of the next trough.
Saturday night and Sunday - Confidence...Medium
A cold front swings through and will reinforce the chilly airmass.
The 12z GFS and 00z ECMWF show some light precip potential with
this Saturday night so will have some mention in the forecast of
light rain. However, the 12z ECMWF has backed off and is showing a
dry look. Cold advection prevails Sunday with the GFS showing a
somewhat colder solution with some 925 temps getting below 0c.
Sunday night and Monday - Confidence...Medium
The 00z ECMWF is showing some precip across the area this period
as a system passes south. The 12z run has pulled back a bit.
Meanwhile the GFS and GEM continue with a dry look as the low
riding along the front well south keeps the qpf well away from our
area. Will go with this drier look for now.
Tuesday - Confidence...Medium
Another low pressure system will shift into WI or the Lake
Superior region . A period of waa is expected ahead this system
with a chance of showers in the afternoon and/or evening as the
front and mid level energy move through. A gusty northwest wind
kicks in behind this system setting up a dry but chilly Wednesday.
AVIATION(21Z TAFS)...Cigs of 1-3 kft this afternoon through Thu
AM with Cigs locally below 1 kft within and near areas of rain.
Vsbys of 1-5SM in and near areas of rain. Cigs then rising to
3.5-4.0 kft Thu afternoon and possibly becoming scattered. Winds
becoming wly late this afternoon and evening and gusting to 30-35
kts through Thu.
MARINE...A Small Craft Advisory remains in effect until 02z Thu
from Port Washington to Sheboygan and points north due to high
waves from a persistent sly flow. Afterward, a Gale Warning is in
effect from 02z Thu until 17Z Thu for the entire open lakes of
Lake MI and the nearshore area from Sheboygan south to Winthrop
Harbor, IL. A strong cold front will sweep across the lake this
evening with west-southwest gale force wind gusts. The winds will
gradually weaken Thu afternoon into the evening.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning until noon CDT Thursday for LMZ643>646-669-671-673-
675.
&&
Update...Davis
Tonight/Thursday and Aviation/Marine...Gehring
Thursday Night through Wednesday...CollarHazardous weather outlook, Oct 10, 6:59 PM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 659 PM CDT Wed Oct 10 2018 WIZ046-047-051-052-056>060-062>072-120000- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 659 PM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Numerous area rivers remain above flood stage and are expected to remain elevated. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Numerous area rivers will remain above flood stage through the next week. Areas of frost are expected Thursday night into Friday morning. A more widespread frost is possible Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation most likely will not be needed. LMZ643>646-120000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 659 PM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Winds veering to the west will become very gusty this evening. A Gale Warning is effect for the nearshore waters starting during the mid evening hours, and continuing through mid day Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A Gale Warning will continue through mid day Thursday for the nearshore waters. Winds may briefly reach Small Craft Advisory levels late in the weekend and early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-120000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 659 PM CDT Wed Oct 10 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight As a cold front moves through early this evening, west to northwest winds will become very gusty. A Gale Warning is in effect for the open waters starting mid evening. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The Gale Warning will continue through mid day Thursday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 9:58 PM CDT | River Flood Warning | MKX | Lafayette | 47 hr |
| Oct 11, 3:13 AM CDT | Frost Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine | 29 hr |
| Oct 11, 11:59 AM CDT | Small Craft Advisory | MKX | 16 hr |
Nearby
Freeze Warnings in Wisconsin, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.